default-icon

More thrusty,any link bp

Hi,
I have high Bp and using tablet daily from last 7months.First1month taken olmezest40 then taken olmezest20 and now last one week taking half tablet in olmezest20 as my general physician suggestion consult every month.
From last 4 days I am getting very thrusty and I am taking more water.I have taken some spicy food
views-icons 7 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on More thrusty,any link bp

doctor profile image
Dr. Anamay K. Bidwai Chennai | General Surgeon
Answered
Dear Friend,
The medicine you are on will not cause exceesive thurst, also high BP does not couse excessive thurst.
I suggset you get you  fasting and post pandriall blood sugar as excessive thurst can be the first warning sign of diabetes.
Regards
Dr. Anamay Kamalakar Bidwai
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO